Autoimmune necrotising myopathy (Q84062)

From determinar.ia.br - Determine suas informações
Revision as of 09:25, 15 August 2026 by Determinaradmin (talk | contribs) (‎Changed an Item)
Presents with proximal muscle weakness occurring during or after treatment with statins; often associated with elevated serum creatine kinase (CK). The muscle weakness can persist, after discontinuation of statin treatment. Neuropathologically gives evidence of necrotizing myopathy with scarce inflammation. Immune suppressive therapy may be needed. Associated neural autoantibodies are Anti- SRP (signal recognition particle antibody) and anti HMGCR (Autoantibodies recognizing 3-hydroxy-3-methylglutaryl-coenzyme A reductase)
Language Label Description Also known as
default for all languages
ID_1655474050
    English
    Autoimmune necrotising myopathy
    Presents with proximal muscle weakness occurring during or after treatment with statins; often associated with elevated serum creatine kinase (CK). The muscle weakness can persist, after discontinuation of statin treatment. Neuropathologically gives evidence of necrotizing myopathy with scarce inflammation. Immune suppressive therapy may be needed. Associated neural autoantibodies are Anti- SRP (signal recognition particle antibody) and anti HMGCR (Autoantibodies recognizing 3-hydroxy-3-methylglutaryl-coenzyme A reductase)

      Statements

      CID11:ID_1655474050
      0 references